# SDR 2008UALA02103

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'H' STRAP AT STR 13L HINGE LOCATION BTWN BS 294-303, STRINGER SPLICE CHANNEL CRACKED AT AFT EDGE.  MAJOR REPAIR ACCOMPLISHED:  REPLACED THE INBD 'H' STRAP, INTERCOSTAL WEB, CLIPS AND ANGLE. INSTALLED FRAME WEB REPAIR DOUBLER.
